Connect with others who understand.

sign up log in
About MyOsteoTeam

Side Effects Of Fosamax

Side Effects Of Fosamax

I was wondering about side effects. All weekend I have been nauseous and had gas. Will this stop in time. If not what works to ease.

A MyOsteoTeam Member said:

Oh Dear! I've read your plight, and team comments. First I'm sorry what side effects the Fosamax may be causing.
First Did you know MD s don't focus on Nutrition, only Pharma drugs and their research how to treat patient's symptoms. If they cure that's great. If they manage pain, the patient can cope.
2. My primary care doctor 4 yrs ago had me do a bone density test.
It came back as mild some arthritis. I was finishing a 17 month course of high powered antibiotics to kill a superbug spore that came alive from having my immune system being lowered or compromised to a point it materialised into this bacteria. The steroids and those antibiotics saved me from death from Chronic Acute Pneumonia, ( caused by blk mold). My lungs collapsed ... causing brochectasis. It's ongoing development of Inflammation caused from tissue scarring at the two areas of collapsed contact. One at the back side of my heart , the other on the lower rt lung. This refuses the capacity for oxygen . I use oxygen at night to support the sleep state as at rest. At rest, the levels of ones oxygen goes down as the heart rate lowers.
God protected me from death. And I maintain only with Nutrition, Supplementation, more fruits & veges, also what fiber foods work, and one medication... For Heart Mur Mur. Coreg 6.5mg. ( generic name is Cardivalol ) TBC---
Back in a minute. Sophia

posted about 1 year ago
A MyOsteoTeam Member said:

I am refusing to take Fosamax at this point because I'm not sure what the benefit is compared to the side effects. I'm going for upping my Vitamin D and Calcium intake through regular foods and sunshine (and, if I need to, supplements), doing more load-bearing exercising, and working on controlling my life. There are new medications that are being approved soon. At this point, I have yet to understand why doctors don't work with people on nutrition and exercise programs instead of handing out drugs.

posted about 1 year ago
A MyOsteoTeam Member said:

Hi Carrottop. Sorry about your pain, it's side effects of the drug. You should talk to your doctor about it. I take supplements and do weights, jumping, walking.

posted about 1 year ago
A MyOsteoTeam Member said:

I was on Fosamax for a short time. I experienced pain like I never had before. I take supplements now. I hope you find out what is causing your problems.

posted about 1 year ago
A MyOsteoTeam Member said:

My dentist told me that if you need implants fosomax makes it hard to heal and is not good

posted 11 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in